# SDR FDKA2009112400200

- Difficulty date: November 24, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 12,048 hours, 11,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6144 CVG-MCI.  MAIN CABIN DOOR HARD TO CLOSE.  REPLACED FOUND BROKEN BOLT AT DOOR AFT LOWER ROLLER.  OPS GOOD.
